# SDR ASOA2014082911164

- Difficulty date: August 8, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 CROSSBEAM CORRODED AT RBL 45.  REMOVED SUPPORT ANGLE ATTACHED TO FS349 AND RBL27 IAW SRM 51-42-06 AND SRM 51-42-21-00.   INSTALLED SUPPORT CLIP ATTACHED TO FS 349 & RBL 27 IAW SRM 51-42-06 & 51-42-21-00 & DWG 601R-53-21-2565.  SUBMITTED TO THD AND RECEIVED REO 601R-53-21-2565 AND FORMED REPAIR ITEMS TO BE HEAT TREATED IAW STEP 10 OF REO 601R-53-21-2565.  COMPLIED WITH STEP 1 OF REO PL601R 53-21-2565, CUT AWAY DAMAGE ON BEAM.  RECEIVED AND COMPLIED WITH ECTC REO 601R-53-21-2565, REV A, REO 601R-21-2565, REV A.
